Items where Author is "Tertikas, Achilles"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Filippas, Stathis and Moschini, Luisa and Tertikas, Achilles (2011) Sharp trace Hardy-Sobolev-Maz'ya inequalities and the fractional Laplacian. (Unpublished)

Filippas, Stathis and Tertikas, Achilles and Tidblom, Jesper (2010) Optimal Hardy—Sobolev—Maz’ya inequalities with multiple interior singularities. International Mathematical Series (N. Y.), 11. pp. 137-160. ISSN 1571-5485

del Pino, Manuel and Dolbeault, Jean and Filippas, Stathis and Tertikas, Achilles (2010) A logarithmic Hardy inequality. Journal of Functional Analysis, 259 (8). pp. 2045-2072. ISSN 00221236

This list was generated on Tue Sep 26 10:18:27 2017 EEST.